Skip to main content Accessibility help
×
Home

Jerzy Słupecki and Witold A. Pogorzelski. A variant of the proof of the completeness of the first order functional calculus. English with Polish and Russian summaries. Studia logica, vol. 12 (1961), pp. 125–134.

  • Perry Smith

Copyright

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed